# SDR ASOA2014120511829

- Difficulty date: November 16, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 17,471 hours, 12,234 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM  CRACKED AND CORRODED.  CAP ANGLE REMOVED IAW SRM 51-42-06-001-001-A01 AND DWG CC670-34010.   INSTALLED A NEW CAP ANGLE IAW SRM 51-42-06-001-001-A01 AND DWG CC670-34010.
